Haven Pharmacy Burkes

Lemsip Sinus And Flu Hot Lemon 10 Sachets

10.50

Lemsip Max Sinus & Flu is used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever, pain and congestion in the nose. Each Sachet contains 1000mg of paracetamol and 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose.

Availability: In stock

SKU: LEMS011 Categories: ,

Due to danger of paracetamol toxicity we will only sell one pack of paracetamol online at a time.

For the symptomatic relief of colds or flu.

Directions

How to take: Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetner.
How much to take: For adults only: 1 sachet up to 3 times daily. Do not exceed 3 sachets in 24 hours. Do not give to children under 12. Do not take for more than 3 days without medical advice.
DO NOT EXCEED THE STATED DOSE.
Ingredients (Each sachet contains)

Paracetamol 1000mg – The action of Analgestic (decongestant) for the relief of:

Headaches
Sore Throats
Fever
Body Aches and Pains
Shivers
Blocked or runny nose
Powder for oral solution also contains sodium citrate, citric acid, curcumin, lemon flavour, aspartame (E951), sucrose, ascorbic acid, (vitamin C) and saccaharin sodium.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Warnings

Contains Paracetamol
Do not exceed the stated dose
Immediate medical advice should be sought in the event of overdosage because of the risk of irreversable liver damage
Contains a source of phenylalanine, mat be harmful for people with phenylketonuria
This medical product contains 5.3mMol (122mg) sodium per dose. To be taken into consideration by patients on a controlled sodium diet.
Contains 2.2g of sucrose per dose.Should be taken into account in patients with diabetes mellitus.
Do not take with any other decongestant or paracetamol containing product.

Reviews

There are no reviews yet.

Be the first to review “Lemsip Sinus And Flu Hot Lemon 10 Sachets”

Your email address will not be published. Required fields are marked *

You may also like…

  • Sale!
    Salin Plus Salt Therapy Device

    Salin Plus Salt Therapy Device

    124.50
  • Sale!
    Revive Active 30 Day Pack

    Revive Active 30 Day Pack

    47.96
  • Sale!
    Alflorex Dual Action 3 Month Supply
Scroll to Top